# SDR 2002F00350

- Difficulty date: March 15, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION CABIN FLOORBEAM SUPPORT AT FS 1523,  WL 195, RBL 83 HAD LEVEL 2 CORROSION. MAINTEANCE COMPLIED WITH AMTA ERA L10-53R-4737 FS 1523 FLOORBEAM SUPPORT MODIFICAITON.
